# SDR DL733002248

- Difficulty date: November 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 43,183 hours, 29,706 cycles
- Engine time: 22,241 hours, 16,356 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

FLT1799/16 SLC-COS.  DURING DESCENT FROM FL370 RT GEN DROPPED OFFLINE, 10 SEC LATER LT GEN DROPPED OFFLINE.  UNABLE TO RESET GENERATORS PER POM.  DID NOT START APU.  CONCLUDED DESCENT AND APPROACH.  REPLACED NR 1 GCU PER MM.  MCO''D NR 2 GENERATOR PER MEL 24-00-01A.  AT KSLC FOUND NR 2 GENERATOR FAILED AND NR 2 CSD OVERSERVICED.  REPLACED BOTH CSD AND GEN.  ALSO PER ATL MCC ANALYIST REPLACED BOTH EXT PWR CONTACTORS AND BOTH ENG GEN BREAKERS.  REPLACED A/C BATT, R41 AND R348 RELAYS, AND P5-4 ELEC CONTROL PANEL.  ALSO, BOTH GCU''S WERE REPLACED AGAIN.  BOTH GENERATOR SYSTEMS CHECKED NORMALLY.
